# SDR EGRR2008062577287

- Difficulty date: June 25, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N4503G
- Make and model: Skrsky S92A
- Aircraft serial: 920059
- Aircraft time: 14 hours, 16 cycles
- Engine: Ge CT78A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part serial: A0065
- Condition: Defective
- Location: Mlg
- Part time: 15 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING MX CHECK FLIGHT, LANDING GEAR WOULD NOT EXTEND. VERIFIED CIRCUIT BREAKERS WERE NOT OPEN. EXTENDED LANDING GEAR WITH EMERGENCY BLOW DOWN PROCEDURES. MX TROUBLESHOT SYS AND FOUND LANDING GEAR CONTROL PANEL DEFECTIVE.  REPLACED PANEL WITH SERVICEABLE ASSY SYS TEST NORMAL. PERFORMED REQUIRED MX AFTER BLOWDOWN AND RETURNED ACFT TO SERVICE.
